Journal article icon

Journal article

On normal subgroups of compact groups

Abstract:
Among compact Hausdorff groups G whose maximal profinite quotient is finitely generated, we characterize those that possess a proper dense normal subgroup. We also prove that the abstract commutator subgroup [H,G] is closed for every closed normal subgroup H of G.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4171/JEMS/441

Authors


Nikolov, N More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume:
16
Issue:
3
Pages:
597-618
Publication date:
2013-10-12
DOI:
ISSN:
1435-9855
URN:
uuid:c3ac98d3-9c91-4638-84f7-e017eb663031
Source identifiers:
356401
Local pid:
pubs:356401
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP